MathSciNet Relay Station
MathSciNet bibliographic data
MR2025269 33D15 (11Z05 17B68 32G34 33D80 39A70 81T40)
Felder, G.; Stevens, L.; Varchenko, A. Modular transformations of the elliptic hypergeometric functions, Macdonald polynomials, and the shift operator. Dedicated to Vladimir I. Arnold on the occasion of his 65th birthday. Mosc. Math. J. 3 (2003), no. 2, 457–473, 743.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement